Ueber den Fundamentalsatz der projectiven Geometrie

Friedrich Schur

Mathematische Annalen (1899)

  • Volume: 51, page 299-320
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schur, Friedrich. "Ueber den Fundamentalsatz der projectiven Geometrie." Mathematische Annalen 51 (1899): 299-320. <http://eudml.org/doc/157915>.

author = {Schur, Friedrich},
journal = {Mathematische Annalen},
pages = {299-320},
title = {Ueber den Fundamentalsatz der projectiven Geometrie},
url = {http://eudml.org/doc/157915},
volume = {51},
year = {1899},

AU - Schur, Friedrich
TI - Ueber den Fundamentalsatz der projectiven Geometrie
JO - Mathematische Annalen
PY - 1899
VL - 51
SP - 299
EP - 320
UR - http://eudml.org/doc/157915
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.